# SDR FDEA201008203057

- Difficulty date: August 20, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 39,368 hours, 10,921 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Dented
- Location: Bs 1605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT STA 1605 STR 26L- PROTRUDING DENT, OTWD.  FOUND DENT TO BE OUT OF LIMITS PER SRM 53-00-01, FIG.101,DETAIL 3,DUE TO BEING LESS THAN 3" FROM A SKIN SPLICE. ACCOMPLISHED A FUSELAGE SKIN DOUBLER REPAIR, BS 1605,   BETWEEN S26L/27L, PER SRM 53-00-01, REPAIR 7. DOUBLER/FILLER FABBED FROM 2024-T3, .063" AND 2024-T3, .040" MATERIAL RESPECTIVELY. THIS IS A CAT. "B" MAJOR REPAIR WITH   FOLLOW UP INSPECTIONS AS FOLLOWS; INITIAL AT 24,000 FC, THEREAFTER EVERY 12,000 FC.
